# SDR SIMA200610404

- Difficulty date: April 6, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312778
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED SMOKE INDICATION IN LAV.  REPLACED LT ENGINE DUE TO NR 1 BEARING FAILURE OIL IN INLET.  PERFORMED ENGINE RUNS IAW EMB ENGINE CHANGE WORKCARD.  TRIAD RELEASE OBTAINED.  AIRCRAFT RETURNED TO SERVICE.  (K)
